On the Equivalence of the Two Existing Extensions of the Leximax Criterion to the Infinite Case

R. Arlegi, M.A. Ballester, M. Besada, J.R. de Miguel, J. Nieto, C. Vázquez

Research output: Contribution to journalArticleResearch

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-9
JournalMathematical social sciences
Volume9
Publication statusPublished - 1 Jan 2007

Cite this

Arlegi, R., Ballester, M. A., Besada, M., de Miguel, J. R., Nieto, J., & Vázquez, C. (2007). On the Equivalence of the Two Existing Extensions of the Leximax Criterion to the Infinite Case. Mathematical social sciences, 9, 1-9.